# SDR SWAA2022021604864

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER; ATTACH BRACKET CRACKED; T/E OF L/H WING; JUST ABOVE L/H ENG SAIL FIN / REMOVED SEAL RETAINER ATTACH BRACKET. REMOVED AND REPLACED SEAL RETAINER ON ATTACH BRACKET T/E OF L/H WING JUST ABOVE L/H ENGINE SAIL FIN. ALL WORK COMPLETED IN ACCORDANCE WITH SRM 51-40-02-0G-0; AND AMM 20-50-11 59025U 06AUG18.
